# SDR 96UAL900152

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTSIDE OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERIES AND CHECKS OK.
